MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 2, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 4.5 years post initial right tka, this patient presented in clinic after receiving recall letter with pain, swelling, and x-ray indication of medial poly wear.Magnetic resonance imaging (mri) did not show loosening but did show synovitis.Surgeon performed revision.Surgeon used a osteotome to removed the old pins wet.The patient¿s insert was exchanged and knee washed out.The knee was stable with good range of motion (rom) with same size poly 9mm.Patient was last known to be in stable condition.Surgeon commented that the insert did not look extremely worn but did have some pitting and indention.X-ray received.The device is not available for evaluation due to patient will be collecting her old poly for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6, h7 and h9 have been updated accordingly.(h3) the revision reported was likely the result of the patient¿s pain and swelling.Prosthesis wear of the tibial insert was also reported but appears minimal in the images provided.However, this cannot be confirmed because the revised tibial insert was not returned to exactech for evaluation.An additional contributing factor to the revision may have been inclusion of the tibial insert in the packaging recall.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: d, e, g.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of the patient¿s pain and swelling.Prosthesis wear of the tibial insert was also reported but appears minimal in the images provided.However, this cannot be confirmed because the revised tibial insert was not returned to exactech for evaluation.An additional contributing factor to the revision may have been inclusion of the tibial insert in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14167585
Report Number1038671-2022-00445
Device Sequence Number20089749
Product Code JWH
UDI-Device Identifier10885862174246
UDI-Public10885862174246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2, 9MM
Device Catalogue Number02-012-47-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer03/31/2023
03/04/2025
04/15/2025
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date04/17/2023
03/05/2025
04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
- HOLDING PIN HEADLESS 3" (4 PK); - LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; - LOGIC CR FEMORAL CEM, RIGHT, SZ 2; - THREE PEG PATELLA 32MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown